A Hofmann-Mislove theorem for bitopological spaces

Research output: Contribution to conference (unpublished)Paper

Authors

Colleges, School and Institutes

Details

Original languageEnglish
Pages159-175
Number of pages17
Publication statusPublished - 2 Apr 2007
EventProceedings of 23rd Conference on Mathematical Foundations of Programming Semantics (MFPSXXIII), M.Fiore and M. Mislove (Editors) -
Duration: 2 Apr 2007 → …

Conference

ConferenceProceedings of 23rd Conference on Mathematical Foundations of Programming Semantics (MFPSXXIII), M.Fiore and M. Mislove (Editors)
Period2/04/07 → …